PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 153--159 (1997)
Restricted convergence and p-max stable laws
Slobodanka Jankovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: Nondegenerate limit laws for maxima of iid random variables with power normalization are called $p$-max stable laws. We prove that if maxima of iid random variables with power normalization converge weakly on a bounded interval, they converge for every $x\in R$.
Classification (MSC2000): 60G70
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts